advertisement
Question
Posted by: Lecia | 2009-02-06

I think i' m Pregnant!!!!!!!!

Please help me. I was using contraceptives the 2 months injection and it happened that I jump my date and its a month now. During this month that I jumped my date, I had sex with my boy friend and we did use a condom. I’ m I going to get pregnant? or it takes a 2 months for the injection to get out of my body?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Lecia

The fact that you used condoms makes it unlikely that you would fall pregnant. After the injection it may take several weeks before you start having periods again. You should go to your clinic as soon as possible, and explain what happened. They may do a pregnancy test and then you should restart your injections.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anon | 2009-02-06

Please speak english we can not understand you.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement